# SDR REXA2025042500494

- Difficulty date: April 19, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 23,331 hours, 17,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY LIGHT AFT OF WING IS INOP. REMOVED AND REPLACED LH OVER WING EMERGENCY LIGHT AFT OF WING IAW AMM 33-51-15. P/N ON/OFF:8GH002473-08
